# SDR REXA2016111702220

- Difficulty date: November 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 21,434 hours, 13,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND,  FOUND THE EXTERIOR EMERGENCY LIGHT ON RT FUSELAGE INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-51-15. OPS CHECKED GOOD.
